# SDR DL72S990521

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411DA
- Make and model: Boeing 727232
- Aircraft serial: 21223
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655457416
- Condition: Cracked
- Location: Bs 481-680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING LFEC INSP PER SI 4-74176-12, ON THE S4R LAP JOINT CRACK INDICATIONS WERE FOUND BETWEEN BS 481 AND 680.  HFEC CONFIRMED 15 CRACK INDICATIONS IN THE LWR FASTENER ROW OF THE LAP JOINT IN THE LWR SKIN.  REPAIRED PER ERA 332838-14AD, REV A.
